# SDR CA050630008

- Difficulty date: June 29, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 21,808 hours
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898663
- Condition: Failed
- Location: Third Stage
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, T, E
- Precautionary procedure: E

## Discrepancy

DURING SCHEDULED LANDING, WHILE THE WEIGHT OF THE A/C WAS ALREADY ON WHEELS, PILOT HEARD A LOUD BANG FOLLOWED BY NUMBER 2 ENGINE N2 DECELERATION AND ENGINE CHIPLIGHT INDICATIONS.  PRELIMINARY INVESTIGATION REVEALED FAILURE OF THE THIRD STAGE TURBINE WHEEL (SEE ATTACHED PHOTO OF SECTIONS OF THE WHEEL'S OUTER SHROUD).  FULL INVESTIGATION IS TO FOLLOW AT STANDARD AERO.
